Hamburg University of Technology / Institute of Mathematics / Staff / Yannick Mogge, M. Sc. / Publications German flag

Publications

Document type:    Year:

2021Symbol: Arrow up
Issue DatePublicationDocument Type
11/15/2021Maker-Breaker games on randomly perturbed graphs
Dennis Clemens, Fabian Hamann, Yannick Mogge, Olaf Parczyk

Source:
SIAM Journal on Discrete Mathematics 35 (4): 2723-2748 (2021)

Journal:
SIAM journal on discrete mathematics
Article
07/02/2021Connector-Breaker games on random boards
Dennis Clemens, Laurin Kirsch, Yannick Mogge

Source:
Electronic Journal of Combinatorics 28 (3): P3.10 (2021)

Journal:
The electronic journal of combinatorics
Article
05/21/2021Random perturbation of sparse graphs
Max Hahn-Klimroth, Giulia Satiko Maesaka, Yannick Mogge, Samuel Mohr, Olaf Parczyk

Source:
Electronic Journal of Combinatorics 28 (2): #P2.26 (2021)

Journal:
The electronic journal of combinatorics
Article
05/01/2021Maximum size of r-cross t-intersecting families
Pranshu Gupta, Yannick Mogge, Sim├│n Piga, Bjarne Sch├╝lke

Source:
11th Latin and American Algorithms, Graphs and Optimization Symposium (LAGOS 2021)

Journal:
Procedia computer science

Conference:
11th Latin and American Algorithms, Graphs and Optimization Symposium, LAGOS 2021
inProceedings
01/01/2021Waiter-Client Games on Randomly Perturbed Graphs
Dennis Clemens, Fabian Hamann, Yannick Mogge, Olaf Parczyk

Source:
Trends in Mathematics 14: 397-403 (2021)

Part of Series:
Trends in Mathematics
Article
2020Symbol: Arrow up
Issue DatePublicationDocument Type
09/18/2020Fast strategies in waiter-client games
Dennis Clemens, Pranshu Gupta, Fabian Hamann, Alexander Haupt, Mirjana Mikala─Źki, Yannick Mogge

Source:
Electronic Journal of Combinatorics 3 (27): P3.57, 1-35 (2020)

Journal:
The electronic journal of combinatorics
Article